# SDR MWEA96609

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Door
- Part number: 5910367
- Condition: Dented
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT PRESSURE BULKHEAD PLUG DOOR HAS DENT IN LOWER PAN NEAR BAYONET.  MAINTENANCE INSTALLED REPAIR IAW SRM 52-01 FIG 2.
